Okay, dear friends and perfect strangers who follow this blog. I have not been a whiner, but I have become one since I began the hormone therapies. I have been slowly going downhill. I manage, through my many techniques I have described, held onto "me", but it is getting harder everyday to overcome the side effects of these three treatments.
I can barely get anything done or live anymore, because I am constantly being overwhelmed by bones/joint pain, hotflashes (no they are not your garden variety, they are induced by the meds.....far far wores). I sit around in an almost constant cold sweat. They days it eases up on me, are they days you see me. But right now, as I type, I am heating up and breaking out in an all over sweat, then I will be freezing and sweating, and then exhausted from it all. This is my life...all day long. I am not talking mild. This grips me and takes all my energy. I am getting depressed from this, and wanting someone to give me a drug that will knock me out and let me escape from it for awhile. None of my tricks work on stopping these. The best remedy is fresh cool air. I am not talking normal hotflashes here.
It has gotten so ad, I seriously considered dropping these therapies and living with the consequences. This drug is taking away my life. I feel like I am living my life with someone punching my face consistently throughout the day. Really. Sit and imagine that......really that is what it feels like.
Not everyone has this reaction. And supposedly it is a sign that the drugs are working so well. Yet I have no life.
I did some research yesterday. And found some possibly glimmers of hope that I will talk to my doctor about today. A few medical interventions to calm them down.
Yesterday my morning was glorious. I didn't wake up so hot, and sopping wet. I didn't have a flash until noon. And then it all broke down into a horrible cycle of excessive heat and mood swings.
Yes, I am doing things to help, but they aren't helping. So I am going in to the doctor.
I have read this happens to many people, and 50% of the people who get these sideeffects drop the therapy. I understand why. I really really do. This is worse than chemo. Chemo doesn't take down your hormones and beat them to a pulp. So, even when I was scared, or weary, I had steadiness and a hope. I am losing that, even though I know I am doing better. It is so crazy. When I do get the breaks from these side effects, I am so excited, because my body feels so much better. But I am losing having any good days.
I am going to meet up with my hypnotherapist to see if we can address it that way first. it is the only way I have tried yet.
I am turning to my favorite form of "life my spirits and give me energy" therapy, and that is music. Big surprise.
So.......here is a good one. I cant' believe this was given a video. Hey Dave....why didn't you give her a video to this one?????????? Fabulous song:
Hope to have good news after the appointment today. My friends, if you aren't hearing from me or seeing me, it is because of what is going on this month. I was hoping it would pass. But it isn't....so on to see what I can do about it all.